# SDR DALA13035243138

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TWO MOVEABLE PLATES OF THE GIRT BAR FITTING LOCATED AT FR 16 AND FR 20 IN FWD PAX CABIN RT SIDE.  MEASURES L=0.250, W=0.200", D=0.001" APROX. SSI 531189.  REPLACED MOVABLE PLATE ASSY-NUT (2EA) OF GIRT BAR FITTING LOCATED AT FR 16 AND FR 20 RT SIDE AT LEVEL OF STRG 23R IN FORWARD PAX CABIN IAW SRM 51-72-11, JOB COMPLETE.
